# SDR SWIA200210543

- Difficulty date: January 5, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N499SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 3,867 hours, 3,298 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Dirty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU OIL TEMP CAUTION MSG.  DIVERTED FROM SLC TO GJT.  CLEANED THE OIL COOLER COOLING FINS.  RAN THE APU FOR 30 MINS.  OPS CHECK GOOD.
